# SDR A6WA2018052145840

- Difficulty date: May 7, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 34,811 hours, 33,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430354S
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP VANE, I/B AND O/B LEADING EDGE CHAFED.  REPLACED I/B SKIN AND REPAIRED O/B SKIN IAW REO M601R-57-52-004 AND SRM 51-42-13.
